MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that battery cap cracked/damaged, blank display occurred.There was no adverse impact or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
2032227-060322-002-c.(b)(4).S.W version 4.10e.The pump was received with a scratched case, a cracked keypad overlay, a cracked case-corner of belt clip rails near the battery compartment, a pillowing keypad overlay and a serial number label fading.The test reservoir does lock properly inside the reservoir tube.Unable to confirm battery cap damage due to pump received without the original battery cap.A test battery cap locks securely into place.The pump powered up properly after battery installation.No blank display noted.The pump passed the displacement test, sleep current measurement, active current measurement and self test.The pump was received with normal operating currents.The pump was monitored for several hours and no unexpected powering off or blank display noted.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key14824059
Report Number2032227-2022-240058
Device Sequence Number19469193
Product Code OZP
UDI-Device Identifier00763000283506
UDI-Public(01)00763000283506(17)221023
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/23/2022
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG3VCML
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2020
Initial Report FDA Received Date06/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2032227-060322-002-C
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown
Patient Weight170